# SDR MASA200800227

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Aircraft time: 26,264 hours, 25,947 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AFT RUDDER CENTER UPPER HINGE
